# SDR AU960093

- Difficulty date: January 30, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Grob G115C
- Engine: Lyc
- Propeller: Hartzl
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Fork
- Part number: 115C5201
- Condition: Cracked
- Location: Nose-Tail Gear S
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) NOSE LANDING GEAR WHEEL FORK CRACKED AND DELAMINATED - SUSPECT CAUSED BY UNREPORTED HEAVY LANDING
